MathSciNet Relay Station
MathSciNet bibliographic data
MR1663093 (99i:35155) 35Q55 (58F37)
Chowdhury, A. Roy; Dasgupta, B.; Rao, N. N. Painléve analysis and Backlund transformations for coupled generalized Schrödinger-Boussinesq system. Chaos Solitons Fractals 9 (1998), no. 10, 1747–1753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement